# SDR DALA2019012900632

- Difficulty date: January 23, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 55,520 hours, 18,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO MCO GOT TERRIBLE DIRTY SOCK SMELL. PERFORMED NO GO ODI PREVENTION PER FIM 21-00-01/301. INSPECTED FOR PRESENCE OF OIL IN AND ON ENGS, RAM AIR CONTAMINATION CLEAN, NTF. ENGS SERVICED PROPERLY. INSPECTED PACK BAYS AND APU AREAS. NTF. PERFORMED AMM 21-00-01-002- 001 REMOVAL OF OIL CONTAMINANT FROM PNEUMATIC SYS AND AIR COND SYS. DUCT BURN FOR PACKS WITH APU BLEED AND WITH ENG BLEED. NO FUMES OR SMELL IN CABIN OR FLIGHT DECK. OUT OF PRECAUTION REMOVED AND REPLACED CABIN AIR RECIRC FAN FILTER PER AMM 21-25.
